|neuropathy in feet&legs
Apr 16, 2004
I am on a salvage regime which includes VidexEC,the regime had gotten me undectable. However-Prior to starting theis regime-I had numbness in my feet and calfs-also stiffness. My feet are now becoming so numb-they feel like dead weight-I am assuming the Videx- is causing the increased numbness- Since I have no other medications options-Do you have any suggestions- Do you feel the nerve damage will progress the longer I am on the VIDEX-I would appreciate any suggestions/Thank you
| Response from Dr. Henry
You need to review your past treatment history and resistance status with your HIV specialist to see what options are available. Continued use of Videx would likely contribute to progressive neuropathy . An evaluation for other potential factors that could be addressed might be worth doing (I often refer to an interested neurologist). If you are stuck with Videx then a dose reduction is an option. Many treatments can help the symptoms for neuropathy including Neurontin. There are several large studies soon to open in the US looking at new neuropathy treatments (usually with pain as the main symptom) might decrease mitochondrial toxicity (see Jon Kaiser's book Healing HIV or the www.daair.org website). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Pain In Penis After Licking Penis Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Red Spots After Sex With Hooker Worried I Have HIV
- Can A Vaginal Cyst Look Like An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.